Alert archive / Kentucky / Tornado Warnings in 2014

Tornado Warning 12, NWS Jackson, KY

July 27, 2014Clay County, Jackson County, Kentucky

NWS Jackson, KY issued this tornado warning at Jul 27, 2014, 4:05 PM EDT for Clay County, Jackson County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 4:05 PM EDT (20:05 UTC)
Expired
Jul 27, 2014, 4:30 PM EDT
In force
25 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Clay County, KY, Jackson County, KY

The radar

The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:15 PM EDTTSTM WND DMG4 Nw Burning Springs, KYTREES DOWN KNOCKING OUT PHONE SERVICE ON ROBINSONS CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:00 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WFUS53 KJKL 272005
TORJKL
KYC051-109-272030-
/O.NEW.KJKL.TO.W.0012.140727T2005Z-140727T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
405 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 430 PM EDT

* AT 403 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CORNELIUS...AND MOVING EAST AT 40 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  EGYPT AND WELCHBURG AROUND 410 PM EDT.
  SHEPHERDTOWN AND MAULDEN AROUND 415 PM EDT.
  CHESTNUTBURG AND MALCOMB AROUND 420 PM EDT.
  LAUREL CREEK AND THOMAS AROUND 425 PM EDT.
  AMMIE AND FELTY AROUND 430 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HIGH KNOB AND ALGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3730 8409 3740 8405 3736 8379 3734 8377
      3733 8362 3730 8361 3729 8358 3727 8357
      3713 8359
TIME...MOT...LOC 2005Z 283DEG 35KT 3732 8399

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

GREIF
1 follow-up statement
690 
WWUS53 KJKL 272023
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EDT SUN JUL 27 2014

KYC109-272033-
/O.CAN.KJKL.TO.W.0012.000000T0000Z-140727T2030Z/
JACKSON KY-
423 PM EDT SUN JUL 27 2014

...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3725 8395 3726 8394 3726 8390 3729 8388
      3731 8388 3731 8386 3733 8382 3733 8379
      3735 8378 3734 8377 3733 8363 3727 8357
      3713 8359
TIME...MOT...LOC 2023Z 283DEG 35KT 3728 8378

$$

KYC051-272030-
/O.CON.KJKL.TO.W.0012.000000T0000Z-140727T2030Z/
CLAY KY-
423 PM EDT SUN JUL 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CLAY COUNTY UNTIL
430 PM EDT...

AT 422 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CHESTNUTBURG...AND MOVING EAST AT 40 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  AMMIE AND WILD CAT AROUND 430 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3725 8395 3726 8394 3726 8390 3729 8388
      3731 8388 3731 8386 3733 8382 3733 8379
      3735 8378 3734 8377 3733 8363 3727 8357
      3713 8359
TIME...MOT...LOC 2023Z 283DEG 35KT 3728 8378

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

RICHEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:56 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 27, 2:56 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
256 PM EDT SUN JUL 27 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 255 PM EDT SUN JUL 27 2014

THE SHORT TERM DISCUSSION WILL BE ISSUED SHORTLY

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 256 PM EDT SUN JUL 27 2014

THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER
HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA
TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN
UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF
THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW
WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES
A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS
DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE
DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN
PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND
THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST.
THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL
BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON
THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE
AFTERNOON AND EARLY EVENING.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 753 AM EDT SUN JUL 27 2014

A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KY...MOVING EAST AND SOUTHEAST.
THESE STORMS HAVE SHOWN A DIMINISHING TREND AS THEY HEAD INTO THE
JACKSON CWA...BUT SOME LIGHTNING AND LIGHT RAIN SHOWERS ARE STILL
PRESENT ACROSS THE SOUTHWEST CWA. EXPECT SOME LIGHT RAIN AND MAYBE A
FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER AT THE TAF SITES OVER
THE NEXT FEW HOURS. CIGS SEEM TO BE MAINTAINING VFR STATUS /OR
BORDERLINE MVFR/...AND RAIN SEEMS TO BE LIGHT ENOUGH THAT LITTLE
RESTRICTIONS TO VSBY ARE EXPECTED.

MAIN FOCUS FOR TAF PERIOD WILL BE THIS AFTERNOON. MODELS ARE STILL
POINTING AT AN EVENT THAT IS RARE FOR EASTERN KY IN JULY. LITTLE
CHANGES WERE MADE TO THE 06Z TAFS FOR THIS AFTERNOON AS THEY SEEM TO
HAVE A GOOD GENERAL IDEA ON THE POTENTIAL THREATS. EXPECTING MOSTLY
MVFR CIGS AND VSBY FOR THE AREA...HOWEVER SOME OF STRONGER STORMS
COULD BE CAPABLE OF DROPPING THE VSBY TO AROUND A MILE AND PRODUCE
WIND GUSTS OF 40 TO 50 KTS. THERE IS ALSO THE THREAT OF SOME LARGE
DAMAGING HAIL WITH ANY THUNDERSTORM THAT DEVELOPS...WHICH WAS
INCLUDED IN THE TAFS AS WELL. KEPT THE TEMPO GROUP IN THE TAFS TO
REFLECT THE MOST LIKELY TIMES THAT THE STORMS WILL BE IN THE
AREA...HOWEVER THUNDERSTORMS ARE POSSIBLE ANYTIME BY LATE THIS
MORNING AND THROUGH THIS EVENING. WE WILL CONTINUE TO MONITOR THE
DEVELOPING SITUATION AND MAKE UPDATES FOR THE TAF SITES AS NEEDED
ONCE STORMS BEGIN INITIATING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HAL
LONG TERM...JJ
AVIATION...JMW
Hazardous weather outlook, Jul 27, 4:57 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
457 AM EDT SUN JUL 27 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
457 AM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH
POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO
THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL
AS ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER
CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY
DURING THE DAY ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING
WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING.

JMW

In the hours before

Special weather statement, Jul 27, 3:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT SUN JUL 27 2014

KYZ068-069-080-114-116-272030-
ROCKCASTLE-LAUREL-JACKSON-OWSLEY-CLAY-
348 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430
PM EDT SUNDAY AFTERNOON...

   SOUTHERN JACKSON...
   CENTRAL OWSLEY...
   EAST CENTRAL ROCKCASTLE...
   NORTHWESTERN CLAY AND
   EXTREME NORTH CENTRAL LAUREL.

AT 348 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COOKSBURG...OR
8 MILES EAST OF MOUNT VERNON...MOVING EAST AT 40 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SHOP BRANCH
AROUND 355 PM EDT...DABOLT AROUND 400 PM EDT...OLIN AROUND 405 PM
EDT...TYNER AROUND 410 PM EDT...AND SOURWOOD AROUND 415 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Jul 27, 3:51 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
351 PM EDT SUN JUL 27 2014

KYZ058>060-106-108>113-272045-
MENIFEE-POWELL-ESTILL-KNOTT-MAGOFFIN-MORGAN-WOLFE-LEE-BREATHITT-
FLOYD-
351 PM EDT SUN JUL 27 2014

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 445 PM EDT SUNDAY AFTERNOON...

   NORTHERN KNOTT...
   MAGOFFIN...
   SOUTHERN MENIFEE...
   SOUTHWESTERN MORGAN...
   SOUTHEASTERN POWELL...
   WOLFE...
   NORTHERN LEE...
   BREATHITT...
   CENTRAL ESTILL AND
   WESTERN FLOYD.

AT 352 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED NEAR MALAGA...OR 8 MILES EAST OF CAMPTON...MOVING EAST AT 50
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DALE AROUND 400
PM EDT...EUGENE AROUND 405 PM EDT...FORAKER AROUND 410 PM
EDT...CARVER AROUND 415 PM EDT...GALDIA AROUND 420 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

GREIF
Local storm report, Jul 27, 3:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
355 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     FUNNEL CLOUD     3 S WHITLEY CITY        36.68N 84.48W
07/27/2014                   MCCREARY           KY   EMERGENCY MNGR

&&

TBREWER
Local storm report, Jul 27, 3:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     E PEABODY               37.16N 83.59W
07/27/2014                   CLAY               KY   TRAINED SPOTTER

            TREES DOWN DUE TO HIGH WINDS.

&&

TBREWER
Special weather statement, Jul 27, 3:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
359 PM EDT SUN JUL 27 2014

KYZ079-083-084-272045-
MCCREARY-PULASKI-WAYNE-
359 PM EDT SUN JUL 27 2014

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 445 PM EDT SUNDAY AFTERNOON...

   NORTHEASTERN MCCREARY...
   SOUTHERN PULASKI AND
   NORTHERN WAYNE.

AT 359 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED 6 MILES
WEST OF NAOMI...OR 10 MILES NORTH OF MONTICELLO...MOVING EAST AT 50
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MILL SPRINGS
AROUND 405 PM EDT...FRAZER AROUND 410 PM EDT...KIDDER AROUND 415 PM
EDT...SLOANS VALLEY AROUND 420 PM EDT...AND GREENWOOD AROUND 425 PM
EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
EASTERN KENTUCKY.

GREIF
Local storm report, Jul 27, 4:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             E PEABODY               37.16N 83.59W
07/27/2014  E1.75 INCH       CLAY               KY   TRAINED SPOTTER

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 10:24 AM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley22 min
Jul 27, 12:06 PM EDTTornado WarningJKLEstill, Powell24 min
Jul 27, 12:13 PM EDTAreal Flood AdvisoryJKLEstill, Lee, Powell, Wolfe4 hr
Jul 27, 12:24 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Owsley, Powell, Wolfe51 min
Jul 27, 12:26 PM EDTSevere Thunderstorm WarningJKLMenifee, Powell, Wolfe23 min
Jul 27, 12:38 PM EDTTornado WarningJKLEstill, Lee37 min
Jul 27, 12:58 PM EDTAreal Flood AdvisoryJKLBreathitt4 hr
Jul 27, 1:03 PM EDTAreal Flood AdvisoryJKLBath, Montgomery4 hr
Jul 27, 1:04 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Magoffin, Owsley, Perry41 min
Jul 27, 1:14 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Jul 27, 1:24 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Rockcastle51 min
Jul 27, 1:36 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Perry5 hr
Jul 27, 1:52 PM EDTAreal Flood AdvisoryJKLBreathitt, Magoffin, Menifee, Morgan, Wolfe4 hr
Jul 27, 2:02 PM EDTTornado WarningJKLClay, Jackson, Laurel28 min
Jul 27, 2:03 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Rockcastle4 hr
Jul 27, 2:05 PM EDTSevere Thunderstorm WarningJKLMagoffin, Menifee, Morgan, Wolfe25 min
Jul 27, 2:08 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher, Perry52 min
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne46 min
Jul 27, 2:17 PM EDTAreal Flood AdvisoryJKLLetcher3 hr
Jul 27, 2:24 PM EDTFlash Flood WarningJKLJackson, Laurel, Rockcastle4 hr
Jul 27, 2:28 PM EDTTornado WarningJKLWayne32 min
Jul 27, 2:30 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne, Whitley4 hr
Jul 27, 2:37 PM EDTTornado WarningJKLClay, Jackson, Laurel, Rockcastle38 min
Jul 27, 2:56 PM EDTTornado WarningJKLMcCreary, Wayne49 min
Jul 27, 2:59 PM EDTFlash Flood WarningJKLWayne4 hr
Jul 27, 3:11 PM EDTTornado WarningJKLClay, Jackson, Leslie, Perry34 min
Jul 27, 3:26 PM EDTTornado WarningJKLMcCreary, Whitley31 min
Jul 27, 3:28 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry4 hr
Jul 27, 3:29 PM EDTSevere Thunderstorm WarningJKLPulaski46 min
Jul 27, 3:39 PM EDTTornado WarningJKLClay, Leslie51 min
Jul 27, 3:55 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley50 min
Jul 27, 4:03 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne42 min
Jul 27, 4:11 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher49 min
Jul 27, 4:15 PM EDTTornado WarningJKLHarlan, Leslie45 min
Jul 27, 4:19 PM EDTFlash Flood WarningJKLClay4 hr
Jul 27, 4:25 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 27, 4:30 PM EDTTornado WarningJKLClay, Leslie, Perry45 min
Jul 27, 4:36 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne, Whitley39 min
Jul 27, 4:52 PM EDTTornado WarningJKLMcCreary, Whitley38 min
Jul 27, 4:56 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne64 min
Jul 27, 5:05 PM EDTFlash Flood WarningJKLMcCreary, Pulaski, Wayne, Whitley6 hr
Jul 27, 5:10 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Perry48 min
Jul 27, 5:27 PM EDTSevere Thunderstorm WarningJKLBell, Whitley41 min
Jul 27, 5:34 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, McCreary, Whitley3 hr
Jul 27, 7:24 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan51 min

Nearby

Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.